# SDR DALA2016122009985

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 44,961 hours, 3,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT LAP JOINT 4.5 INCHES AFT OF L4 DOOR. BURNISHED NEGLIGABLE DAMAGE IAW SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 102 SHEET 9, RESTORED FINISH IAW SRM 53-00-01 ALLOWABLE DAMAGE 1, 2.
